| Model Number |
2067 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The radiofrequency (rf) head was returned for evaluation as an associate product and subsequently tested out of specification during manufacturer's analysis.There was no patient involvement.
Additional Manufacturer Narrative
Product analysis: at analysis it was determined that the radiofrequency(rf) head cable was defective causing the programmer to shut down.All found defective parts were replaced and all other identified issues were resolved.The rf head then passed all final func tional and systems tests.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.